# SDR DALA2017032402362

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1720 BULKHEAD GALLEY FLOOR SUPPORT END FITTING CRACKED RBL 27.7. REMOVED AND REPLACED AFT CARGO STA 1720 BULKHEAD FLOOR SUPPORT END FITTING PER SRM 51-40-02 STEP 7, AND DRAWING 146N5313 AND DRAWING 146N5221 REV 3 SHEET 3.
